# SDR MASA200600259

- Difficulty date: January 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 5,933 hours, 4,105 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: C13045BA04
- Part serial: 602
- Condition: Malfunctioned
- Location: Spoilers
- Part time: 5,958 hours, 4,123 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 5047 CLT - SPOILER/STAB FAULT STATUS MESSAGE.  MX PLACED SYSTEM ON MEL.  MAINTENANCE R2 NR 2 SSCU.
